Ask a doctor

Does the Artefill Product Even Itself out or is Your Face Uneven Forever?

Im scared the artefill was not evenly distributed because one cheek area seems to be "puffier" than the other. However, its only been 10 hours so swelling is still there as well as bruising.

Doctor Answers (3)

Botox asymmetry after injection

+2

Asymmetry ten hours after injectiion is not unusual.  There can be tissue  reaction and possibly bleeding or bruising from the injecition.  Give yourself  about a week before becoming concerned.


San Diego Plastic Surgeon
5.0 out of 5 stars 1 review

Does the Artefill Product Even Itself out or is Your Face Uneven Forever?

+1
If your injection has been performed in the last one week you need to allow the edema (swelling) to subside. Chances are very good that you will even out. Best of luck to you!
You are likely to love Artefill.

Jan Zemplenyi, MD
Bellevue Facial Plastic Surgeon
5.0 out of 5 stars 9 reviews

Does the Artefill Product Even Itself out or is Your Face Uneven Forever?

+1

Swelling 10 hours after injection of a filler may not mean much. I would consult with your doctor to make sure it is nothing more than benign swelling. The filler is a permanent filler which uses microscopic PMMA particles in collagen to fill and cause scarring in the deep skin tissues. Unlike Restylane, Juvederm etc it cannot be reversed so if you have any questions it would be best to direct them to the person who gave you these shots.

Good Luck

Dr. Peter A Aldea

Peter A. Aldea, MD
Memphis Plastic Surgeon
5.0 out of 5 stars 61 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.